# SDR SWIA202161553

- Difficulty date: September 27, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV POTABLE WATER TANK FORWARD ATTACHMENT  BRACKET CRACKED.     (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED LAV POTABLE WATER TANK FWD ATTACHMENT BRACKET REF CRJ200 SRM 51-42-06 AND DWG 601R43101 REV-N. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
